# SDR AUS20020819

- Difficulty date: June 4, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Cessna 195
- Engine: Jacobp R755A2
- Propeller: Hamstd 2B20
- System (JASC): 7414 · Magneto/Distributor
- Part: Seal
- Part number: 105413Y
- Condition: Deteriorated
- Location: Magneto/Distribu
- Component: Magneto/Distribu, Jacobp, R755A2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO/DISTRIBUTOR OIL SEAL DETERIORATED AND LEAKING. FURTHERINVESTIGATION ALSO FOUND CONTACTS BURNT AND PITTED. CAPACITOR UNSERVICEABLE.
